MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ALPS MIS TARGETING GUIDE LG LT; INSTRUMENT, TRAUMA

ZIMMER BIOMET, INC. ALPS MIS TARGETING GUIDE LG LT; INSTRUMENT, TRAUMA
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that operation was performed with alps.During the procedure, when the surgeon tried to remove the guide from the plate, convex tip of the guide was broken and tip parts were remained inside the plate hole.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was confirmed by visual evaluation of the device.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.Visual examination of the returned product identified two posts have fractured off and not all the pieces were returned.Item and lot numbers verified.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALPS MIS TARGETING GUIDE LG LT
Common Device Name
INSTRUMENT, TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11174119
Report Number0001825034-2021-00089
Device Sequence Number3582976
Product Code HRS
UDI-Device Identifier00887868457784
UDI-Public00887868457784
Combination Product (Y/N)N
PMA/510(K) Number
K132898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110008305
Device Lot Number475598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;